# SDR 00139

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 28,536 hours, 22,437 cycles
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CABIN WOULD NOT PRESSURIZE.  CABIN LIGHT CAME ON, RETURN TO DEPARTURE AIRPORT ADS FOR MAINTENANCE.  MAINTENANCE FOUND SQUAT SWITCH ON RT MLG OUT OF RIG, ADJUSTED AND PERFORMED OP CHECKS, AIRCRAFT RETURNED TO SERVICE. (CLOSED)
